# SDR AALA202503231946

- Difficulty date: March 22, 2025
- Submitted: March 23, 2025
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 66,981 hours, 28,399 cycles
- System (JASC): 3160 · Central Display
- Part: Computer
- Part number: 9615325060
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECARED AND THE AIRCRAFT DIVERTED TO DEN DUE TO THE FLIGHT CREW REPORTING A DMC 1 FAULT CONSTANTLY COMING ON ECAM AND CLEARING ITSELF EVERY 5 TO 15 SECONDS. THE EMERGENCY CANCEL BUTTON NOT WORKING TO MUTE THE REPETITIVE DING WHICH WAS VERY DISTRACTING, ANNOYING AND ADDED RISK OF MISSING SOMETHING IMPORTANT. THE AIRCRAFT LANDED SAFELY AT DEN AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED #1 DMC COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 31-63-22.
